# SDR QXEA200800414

- Difficulty date: April 18, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK CARGO PIT LOWER FLOOR DECK SKIN HAS CORROSION ALONG RIVET ROW AT STA X600 BETWEEN Y10L AND Y24L.  REMOVED CORROSION IAW CPM CHAP 4.  UT THICKNESS CHECK IAW -8 200 NDTM PT 1, 51-00-04 HI.040 LO.038.  HFEC INSP. IAW -8 200 NDTM PT 6, 51-00-01 NO CRACKS NOTED.  BLEND WITHIN LIMITS IAW -8 200 SRM 51-20-11 C.3 F.  ALODINED AND PRIMED IAW SRM -8 200 51-20-16.
